# SDR ABXA20241114224

- Difficulty date: November 14, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N226CY
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 96,746 hours, 20,327 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Faulted
- Location: Pitot Tube
- Component: Pitot Tube
- Component part number: S233T9125
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT AUX PITOT MESSAGE AFTER ENGINE START AND AC RETURNED TO GATE (BTB)  MTX GROUNDED AC .  MTX REPLACED L AUX PITOT PROBE IAW AMM 34-11-00 OPS AND LEAK TEST GOOD PITOT HEAT TEST GOOD IAW AMM 34-11-01 PITOT STATIC TEST GOOD OK FOR SERVICE.MTX RETURNED AC TO SERVICE
